# SDR DALA2019062763890

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 71,105 hours, 27,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE,  KNUCKLE KNOCKER BROKEN.  ADJUSTED & LUBED THE INDICATOR ASSY OPS CHECKED GOOD IAW AMM 52-11.
